Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Child is asthmatic, coughing, fever. Taken Omnacortil. Allergy?

Hi, My daughter is 2.8 yrs old and doctors tell she is asthmatic...she has been doing finr since last august when she was first admitted with severe last 1 month she has been coughing in night atlest for 45 mins to 1 hr continously) she was given DILO BM,montenukast etc...recently she had high fever for 4 day i.e 4 days fever is come down....although with montenukast 4 mg her cough stopped but this time even that did not she is been given omnacortil 5 ml for around 10 days...why is this cough this allergic cough? I am worried...and will omnacortil help
Asked On : Sun, 5 Aug 2012
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013
Thank you for your query,
As your child has been diagnosed having asthma, the treatment as advised by your Pediatrician to be continued.
There may be allergic component also involved in the causation of asthma and its aggravation.
So the montelukast will help to decrease the allergic component.
The steroid will help by decreasing the inflammation, allergic reaction and the sensitivity of the airways to allergens and inflammation.
Hope I have answered your query.
Answered: Mon, 4 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor